# SDR ASAA2018121077252

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,083 hours, 3,172 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCU # 1 INOP GROUNDED - YES. PERFORMED POWER-UP TEST AND BITE TEST OF AFS REF AMM 22-96-00 PB 501:OK FCU # 1
